# SDR DALA2025030401677

- Difficulty date: March 1, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 76,084 hours, 30,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3717, WHILE OVERNIGHT IN ATL, A WEATHER EVENT WITH HIGH WIND PUSHED A SET OF GROUND STAIRS INTO THE LEFT SIDE OF THE FUSELAGE BETWEEN STA 177-188. CORRECTIVE ACTION: PERFORMED HFEC INSPECTION, REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS AND RE-INFORCEMENT REPAIRS PER ER/A 624396-14. (LP 0834921)
